Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

The behavior of the Chern scalar curvature under the Chern-Ricci flow


Authors: Matthew Gill and Daniel Smith
Journal: Proc. Amer. Math. Soc. 143 (2015), 4875-4883
MSC (2010): Primary 53C44; Secondary 53C55
Published electronically: June 16, 2015
MathSciNet review: 3391045
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study finite-time singularities in the Chern-Ricci flow. We show that finite-time singularities are characterized by the blow-up of the scalar curvature of the Chern connection.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C44, 53C55

Retrieve articles in all journals with MSC (2010): 53C44, 53C55


Additional Information

Matthew Gill
Affiliation: Department of Mathematics, University of California, Berkeley, 970 Evans Hall #3840, Berkeley, California 94720-3840

Daniel Smith
Affiliation: Department of Mathematics, Furman University, 3300 Poinsett Highway, Greenville, South Carolina 29613

DOI: https://doi.org/10.1090/proc/12745
Received by editor(s): February 7, 2014
Received by editor(s) in revised form: July 27, 2014
Published electronically: June 16, 2015
Additional Notes: This research was supported by NSF RTG grant DMS-0838703.
Communicated by: Lei Ni
Article copyright: © Copyright 2015 American Mathematical Society